# SDR 2006UALA01566

- Difficulty date: August 10, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 47,316 hours, 33,098 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE IS CRACKED APPROX 4 INCHES JUST AFT OF EXISTING REPAIR.  START AND STOP OF CRACK MARKED.  CRACK IS FWD OF AFT CARGO DOOR.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR.
